Covariance structural analysis with polytomous variables in several populations

Poon, Wai-Yin, Lee, Sik-Yum, Bentler, P. M., Afifi, A. A. . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1993. 9 :63-70

Locate this article in:

Bibtex

@article{CIS-110048,
  Author = {Poon, Wai-Yin and Lee, Sik-Yum and Bentler, P. M. and Afifi, A. A.},
  Title = {Covariance structural analysis with polytomous variables in several populations},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {9},
  Year = {1993},
  Pages = {63--70},
  Keywords = {Structural equation model}
}

Similar articles